# SDR ASAA2016022315770

- Difficulty date: February 23, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500j-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PANEL FROM BS 500J+10 TO 500L CORRODED IN SEVERAL PLACES. ACFT GROUNDED.  REMOVED CORROSION FWD PIT LT TRANSITION PANEL FROM BS 500J+10 TO BS 500L IAW SRM 51-10-02. AFTER FURTHER EVALUATION CORROSION FOUND TO BE MORE THAN 50 PERCENT, OUT OF LIMITS. ORIGINAL THICK .040 IAW SRM 53-30-53.  R & R TRANSITION PANEL FROM BS 500J+10 TO BS 500L IAW SRM 53-00-53-2R-6 AND DWG 1143A7501 ALODINED IAW SRM 51-20-01 AND PRIMED IAW SOPM 20-41-02 DOT REMOVED .
